Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Can I have nausea a disturbed menstrual cycle if I stop the birth control pills after 18 days ?

okay so i stopped birth control about 5 days ago and was on it for 18 days before that i stoped cause i was having symptoms like nausea , fatigue, tander/swollen breast, and back pains nw that i have topped the only one that has slowed down some is the nausea. and my cycle was supposed to com on three days aggo and nothing now when i wipe there is blood but none in the toilet or on my pad and its no how it usually is no bad cramps like usual no nothing could i be pegnant please help
Asked On : Wed, 19 Jan 2011
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
Nausea ;vomiting ;fatigue are symptoms which you can get after taking birthcontrol pills.Since you were on pills for 18 days & if you never missed a pill then there is less chance that you can get pregnant.Please wait for a day or two & since the bleeding has started you may get periods in these 2 days.
Answered: Thu, 31 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor